| Catalog Number |
124603000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994); Metal Related Pathology (4530)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2010, patient underwent a total left hip arthroplasty due to severe degenerative arthritis.On (b)(6) 2025, due to elevated ions and persistent pain, patient underwent revision, left total hip arthroplasty, resection of metallosis including complete synovectomy, irrigation, and debridement.Doi: (b)(6) 2010.Dor: (b)(6) 2025.Affected site: left hip.
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received,"on (b)(6) 2010, patient underwent a total left hip arthroplasty due to severe degenerative arthritis.On (b)(6) 2025, due to elevated ions and persistent pain, patient underwent revision, left total hip arthroplasty, resection of metallosis including complete synovectomy, irrigation, and debridement.Doi: (b)(6) 2010.Dor: (b)(6) 2025.Affected site: left hip.Product description: apex hole elim positive stop.Product code: 124603000.Lot no: d10020037.Quantity of manufactured: (b)(4).Any anomalies or deviations identified in dhr: no.Date of manufacturing: 10-mar-2010.Expiry date: mar-2020.Ifu reference: (b)(4).A manufacturing record evaluation was performed for the finished device 124603000/ d10020037.It was manufactured on 10-mar-2010.Total (b)(4) parts were manufactured per specification and all raw materials met specification.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 10-mar-2010.3) any anomalies or deviations identified in dhr: no.4) expiry date: mar-2020.5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device 124603000/ d10020037.It was manufactured on 10-mar-2010.Total (b)(4) parts were manufactured per specification and all raw materials met specification.Added: d10 (concomitant), h4.Corrected: d4 (expiration date, primary udi).